# SDR MALA964856

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3091 - DURING PRE-FLIGHT INSPECTION IN BMI, THE CREW NOTED THE EMERGENCY OVERHEAD LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE PERSONNEL REPLACED ALL SIX EMERGENCY LIGHT BATTERY PACKS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
